MAUDE Adverse Event Report: COVIDIEN LLC CONNECTOR 45103 CSF-CATH STRAIGHT IMP; TURBIDIMETRIC METHOD, TRIGLYCERIDES

COVIDIEN LLC CONNECTOR 45103 CSF-CATH STRAIGHT IMP; TURBIDIMETRIC METHOD, TRIGLYCERIDES
Model Number 45103
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding a catheter.It was reported that the drainage tube of left ventricle of the brain was placed in the operating room, and the drainage was smooth after operation.10-22 22:30 the junction of the drainage tube outside the ventricle of the patient fell off.Removed the short end of the short tube and connected the two ends directly.The cause of the event was reported to likely be due material issue of the device.The reported impact to patient was an increased risk of infection.(b)(6) 2022.Rep: no new information.
 
Additional Manufacturer Narrative
No parts have been returned for analysis.If information is provided in the future, a supplemental report will be issued.

Brand Name
CONNECTOR 45103 CSF-CATH STRAIGHT IMP
Common Device Name
TURBIDIMETRIC METHOD, TRIGLYCERIDES
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire street
mansfield 02048
Manufacturer (Section G)
COVIDIEN LLC
15 hampshire street
mansfield 02048
Manufacturer Contact
glen belmer
9775 toledo way
irvine, CA 92618
6122713209
MDR Report Key15869224
Report Number9612501-2022-02069
Device Sequence Number5219195
Product Code JGX
UDI-Device Identifier00763000027759
UDI-Public00763000027759
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45103
Device Catalogue Number45103
Device Lot Number0223993082
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2022
Initial Report FDA Received Date11/28/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age30 YR
Patient SexFemale